# SDR DXTA200500932

- Difficulty date: August 27, 2005
- Submitted: August 29, 2005
- Operation: Air carrier
- Aircraft: N703QS
- Make and model: Gulstm 200
- Aircraft serial: 060
- Aircraft time: 2,494 hours, 1,493 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Control Box
- Condition: Hot
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AT FL410, CREW DETECTED A STRONG ODOR OF ELECTRICAL BURNING.  CABIN MASTER ISOLATED IT AND ODOR WENT AWAY.  FOUND AIRSHOW BOX (BLUE) BEHIND DRAWER WITH PLATES WAS VERY HOT.
